Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all,

I've just finished my 4th month of Accutane, and after 3 months of perfectly clear skin, have had some small 3-4 pimple breakouts on former problem areas. It also seems like my scarring is getting redder, but I could be imagining this. For context, I'm a 19y/o female, 123 lbs, 3 months of 60mg after the first month of 40mg. I hope that this is just because I switched a couple of skincare products, perhaps I am just moisturizing too little/not enough... I am using a Cetaphil foaming cleanser every night, a ceramide lotion at night, and a Cetaphil SPF 50 moisturizer during the day.

Any and all advice is welcome!!! Please help!

Share this post


Link to post
Share on other sites

Accutane can possibly cause fungal acne, which may be the problem. You maynow  have fungal acne, possibly caused by taking the accutane - are you also taking antibiotics ??

Fungal acne is caused by taking antibiotics and some other meds, including birth control pills and possibly accutane.

Fungal acne can be controlled with topical antifungal creams, antidandruff shampoos, and keeping skin dry (no moisturisers) using antifungal powder on unexposed surfaces - fungus loves moisture. These topical treatments are TOTALLY safe, unlike oral antibiotics and accutane, which are very dangerous.

Doctors know nothing about fungal acne.

Do you have one or more of the following - dandruff, a white tongue, flaking skin, toenail fungus, "thrush", itchy or painful rashes, unexplained tiredness or feelings of disorientation or headaches ?

If you get back to me with answers to these questions, I can provide information that will likely help you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×